MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3616C166E
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A talent stent graft system was implanted in a patient for the endovascular treatment of an unknown size abdominal aortic aneurysm.It was reported that on a ct exam performed approximately 8 years post index procedure a type ia endoleak with migration of the stent graft was observed.As per the physician, the cause of the event may be related to disease progression in the aneurysmal neck.It was reported that an intervention was carried out to treat the type ia endoleak.It was planned to reline the talent stent graft with a endurant ii bifurcation stent graft during the procedure and place endoanchors is the proximal main body due to the wide angulated neck.It was reported that following deployment of the endurant ii bifurcation stent graft it was determined by multiple angled fluoroscopy that the graft was loaded backwards in the delivery system.The gate was 180 degrees from the blue dot on the delivery system.It was reported that due to this unplanned posterior position, gate cannulation proved difficult.It was also reported the gate was severely compressed due to the extreme angulation of the aorta.The gate could not be successfully cannulated.An aui and endurant ii limb extension were implanted on the right-hand side and a plug was placed in the left limb of the talent stent graft.A left to right fem-fem bypass was also carried out.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7537017
Report Number2953200-2018-00753
Device Sequence Number11227848
Product Code MIH
UDI-Device Identifier00613994991041
UDI-Public00613994991041
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model NumberETBF3616C166E
Device Catalogue NumberETBF3616C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight136